# SDR 97ZZZX3343

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59314
- Make and model: Doug DC3C
- Aircraft serial: 12363
- Engine: Pwa R183090D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: 111114
- Condition: Failed
- Location: Nr 5 Cylinder
- Part time: 914 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE VALVE ON NR 5M CYLINDER CAME APART AND PUNCHED A HOLE IN FRONT TOP OF CYLINDER WALL AND HEAD.
